# SDR VNAA20250629002

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR INTERCOSTAL IS CORRODED BETWEEN STGR 27 TO STGR 26R.   REMOVED FASTENERS FROM BRACKETS, SKIN, AND INTERCOSTAL STRING 27. REMOVED INTERCOSTAL STRING 27 FROM AVI DOOR INTERCOSTAL. IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-06-001-001-A01. MATCH DRILLED BRACKET AND SKIN TO THE NEW INTERCOSTAL STRING 27. INSTALLED NEW INTERCOSTAL STRING 27 WET TO BRACKETS AND SKIN AT AVI DOOR INTERCOSTAL USING NEW FASTENERS. APPLIED BEAD OF SEALANT AROUND THE INTERCOSTAL STRING 27. APPLIED PAINT TO FASTENERS AND SEALANT. APPLIED CORROSION PROHIBITOR TO FASTENERS AND INTERCOSTAL STRING 27. IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-23-00-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01, 51-21-11-001-001-A01
